# SDR FDEA201210223727

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 51,842 hours, 17,831 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Condition: Failed
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MASTER CAUTION ILLUMINATED, WITH  LEVEL 1 AVNCS EXT ACC DR ALERT. MISC PAGE WAS  CHECKED BEFORE T/O. ALERT WAS NOT DISPLAYED.   REMOVED, REPLACED AVIONICS DOOR CLOSE SWITCH IAW MM 52-41-02-2. OP'S CHECK GOOD.  FINAL CLOSED.
